MathSciNet Relay Station
MathSciNet bibliographic data
MR273412 (42 #8291) 46.55
Luchins, Edith H. Completion of norms for $C(X,\,Q)$. Proc. Amer. Math. Soc. 28 1971 478–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement